Generalized Castelnuovo Varieties.
Manuscripta mathematica, Tome 81 (1993) no. 3-4, pp. 311-328
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1993__81_3-4_155903,
author = {Vincenzo Di Gennaro},
title = {Generalized {Castelnuovo} {Varieties.}},
journal = {Manuscripta mathematica},
pages = {311--328},
year = {1993},
volume = {81},
number = {3-4},
zbl = {0819.14002},
url = {http://geodesic.mathdoc.fr/item/MM2_1993__81_3-4_155903/}
}
Vincenzo Di Gennaro. Generalized Castelnuovo Varieties.. Manuscripta mathematica, Tome 81 (1993) no. 3-4, pp. 311-328. http://geodesic.mathdoc.fr/item/MM2_1993__81_3-4_155903/